# SDR CA140909002

- Difficulty date: August 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED OF STRONG ODOR IN CABIN AT LOW POWER SETTING DURING LOW LEVEL CRUISE.  THE ACFT LANDED UNEVENTFULLY.    THE ENGINE HAS BEEN REMOVED FOR INVESTIGATION AND O/H.
